Some personal questions please help if you can.

Discussion in 'Fibromyalgia Main Forum' started by aka1977, Apr 18, 2007.

  1. aka1977

    aka1977 New Member

    Hello All,

    Ok I have a few questions for all of you. I have FM, Depression, Anxiety, and Thyroid. I am on Armour, Wellbutrin Xl, Topamax, and Zocor, have been on these medications for years some since 2000 others since 2003. Well I'm 30, and I had a Tubal Ligation done March 06, thinking due to all my health issues I would never be able to have kids.

    Ok well here are some of my issues just in the last six months or so, I have lost major breast size went from a 36c to a 34b, and haven't lost weight still the same size, have really unpredicatable periods, have awful PMS for 2+ weeks before my period is due and then it is anywhere from 3-11 days late, and then real heavy, you would think I'm going to bleed to death for like 4-5 days.

    Another issue just within the last month or so which I actually went to the doctor for yesterday is my hair is falling out like in clumps she tried to pawn it off on my thyroid, but I know that is fine had it tested in Jan, and levels have been the same like the last 1-2 years.

    I'm also even more emotional than I was before will cry t the drop of a hat.

    She had no idea what was the matter but said it definately wasn't anything having to due with my tubal although thats the only change I have had in the last year or so.

    Do you think I could be Vitamin Difcient or something and if so what kinds would cause this? I take a multivitamin daily.

    And lastly I guess I really regret someday having my tubes done because even with all my disabilities and even if I never choose to I regret know not having the option of thiking of having a baby if I wanted to, has anyone else that had one felt this way or had it reveresed and could share story.

    Sorry so long Just feel sad about the decision I made.

    Thanks
    aka1977
  2. mujuer

    mujuer New Member

    I hope I can help as I recognize your problems. I had a tubal when I was twenty eight. This was eight months after my third child was born. I had all of your problems and then some. Long story short, I had really bad adhesions on one of my ovarys and it stopped me from producing the correct amount of hormones. I was put on hormone replacement therapy for three years and it made a big difference quick. The Dr. instructed me to go off and see if I was producing on my own again and I was and had no more problems. Check with your Dr. and if no go then find another Dr.

    I was healthy back then and did not have fibro and m/e. I can't tell you what it would have been like to have had three little ones and to be sick. I can't imagine for myself as I can barely take care of me right now. I know there are alot of sick moms on here that you could ask.

    Hope this helps. P
  3. Marta608

    Marta608 Member

    It sounds to me as if you're experiencing depression due to questioning your decision. I also sense that you may be stuck in pessimism. Been there, done that.

    It sounds to me that you're an intelligent woman who didn't make this choice lightly. Can you trust that now? Can you remember why you decided what you did and trust the wisdom of your decision? Should you someday feel able to raise a child, there are many children who need a good home and a loving family. It's not as if you can't be a mother if you choose to be.

    As for vitamins, ask your doctor to check your level of vitamin D. I also would want my hormone levels checked. Thyroid levels vary from hour to hour, even minute to minute, so another test or an increase in dose might be in order for awhile, with your doctor's approval.

    Give your loving husband, Thor and yourself a big hug. Things do happen for a reason.

    Marta[This Message was Edited on 04/18/2007]
  4. Risk

    Risk New Member

    Hi aka1977. I'm so sympathetic to your symptoms. Have you seen your gynecologist recently? Perhaps she/he should do a full hormonal work up on you. I know you are young, but many woman start parimenopause at your age. It's not as uncommon as you think. I started going through menopause in my 30's and finished at the age of 44. Please look into have your estrogen level tested, your fsh and also your thyroid. Can't hurt and perhaps might even help figure out what's going on.

    Best,

    Rene
  5. momblue

    momblue New Member

    I understand what you are going through. After I had my tubal, I had alot of the problems you described. I endured heavy and painful periods for 3 more years, then I had a Novasure Ablasion done. What they do is laser the lining of your uterus. I have not had a period in 7 months now. The dr. said that my period will return at any time, then get bad again, then I will need a historectomy. This could be in 1 -5 years.
    After I had my tubes done, I was full of regret. I think that is par for the course.
    I loose hair from stress, hormones and of course, fibro.
    Hang in there!
  6. calgarychris

    calgarychris New Member

    Hi aka1977

    Just wanted to let you know I had my tubes tied (or was spayed as we say in the vet world) and since that time, I have been having very heavy bleeding, crying at the drop of a hat, very emotionally about everything, sweating like crazy and, yes, my hair is falling out too! I had my thyroid checked and a complete blood work up done, everything was normal....except I dont feel the same since the tubal.

    In respect to your decision, I too experienced grief at no longer being able to have more childre, but as another wrote, adoption is always an option if and when you decide to become a mom! Take Care

    Chris
  7. Fmandy

    Fmandy New Member

    Definitely get your hormones checked, sounds like your testosterone/estrogen is out of balance for sure. (Hair falling out and breast size decreasing)

    Bet you will be good to go soon :)


    Believe it or not I can relate. I had a vasectomy after my second child. I was only 27 at the time. There were times when my marriage got a bit shaky that would cause me to regret the sterilization. Still I am with the same ole Gal :)

    Who prescribed the Armour for you? Around here, an endocrinologist will only prescribe synthroid...Alternative doctors will prescribe Armour though.



    Please cheer up and do some smiling exercises, and don't forget that laughter enables the healing process!

    Andy

    P.S. I was going to mention that if you are taking any supplements, make sure they cannot affect your hormones.
  8. poeticbobbi

    poeticbobbi New Member

    I know what you are feeling.Although I am 42 and have one child,I felt extremely sad when I had a hysterectomy last August.I had three fibroids,one the size of a baseball the other two were golf ball size,all causing severe pain daily and heavy bleeding with more pain monthly.
    I figure the sadness comes in the fact that once we could chose to have children and now there is no option.I can't imagine a pregnancy and then raising a child with FM I can hardly take care of me.But I sometimes get sad thinking that I will forever be the mom of one.
    Good news though,I have a whole host of kids that call me mom and treat me like I am their own.My daughter is 20 now but during her teens she brought the whole neighborhood home and some of the kids (now grown)are still like family.
    Now about the hair loss and stuff,could it be your meds,cause you are on alot?Or perhaps your hormones are out of whack from the surgery.